Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On sequences of continuous functions having continuous limits


Authors: D. C. Gillespie and W. A. Hurwitz
Journal: Trans. Amer. Math. Soc. 32 (1930), 527-543
MSC: Primary 54A20; Secondary 26A15, 54E35
MathSciNet review: 1501551
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A20, 26A15, 54E35

Retrieve articles in all journals with MSC: 54A20, 26A15, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1930-1501551-9
PII: S 0002-9947(1930)1501551-9
Article copyright: © Copyright 1930 American Mathematical Society